# SDR TWAA9800801

- Difficulty date: January 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N991Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47096
- System (JASC): 2150 · Cabin Cooling System
- Part: Regulator
- Part number: 39245431
- Condition: Failed
- Location: Rt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

STL - FLT 283 - DURING CLIMB, CABIN ALTITUDE CONTINUED TO CLIMB.  REPLACED RT PACK REGULATOR MFG P/N 392454-3-1.  (M)
